# SDR CA000201016

- Difficulty date: January 19, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,128 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910010177
- Condition: Leaking
- Location: Hyd System
- Part time: 26,137 hours, 26,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ARRIVAL, FLUID WAS NOTED COMING FROM THE NOSE GEAR WELL. MAINTENANCE FOUND THE HYD FLUID TO BE COMING FROM THE NOSE GEAR DOOR OPEN LINE.
